Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro?

Posted by Bela on October 23, 2003, at 12:06:05

In reply to Re: Tapering off Lexapro? ezra, posted by shoebox on September 9, 2003, at 8:50:09

I am currently taking 10 mg of Lexapro and plan to taper off of it at a rate of about 10% each week. It has been a good experience, but I hate the sexual side effects. From what I read, this is the recommended rate of tapering for all ADs. I am aware of the withdrawal symptoms, thus the reason for the slow taper, but has anyone had problems with relapse of pre-Lexapro conditions (depression, anxiety) after being completely off of it for awhile? If so, did it last? Did you go back on it successfully? Thanks.
Bela


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bela thread:257598
URL: http://www.dr-bob.org/babble/20031021/msgs/272301.html